# SDR C2XA99BT111

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20157A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4145 - REAR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY POWR SUPPLY AND OPS CHECKED THE SYSTEM GOOD.  (M)
